# SDR UALA2009060801629

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 52,917 hours, 18,443 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 60B1000317
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR ASSIST PRESSURE BOTTLE INDICATES ZERO PSI.  REPLACED DOOR 1R PASS, EMERGENCY POWER RESERVOIR BOTTLE.
